Micheal Zerafa – Pfizer 29th October 2021

Severe Adverse Reaction: Myocarditis, Aged 17 Years

Story told by his Mother Ritianne:

Following the Pfizer Vaccine my son’s arm hurt and was swollen, red and hot, On Monday my son got up to chest pain, tightness and shortness of breath so we called the ambulance. They came, did an ECG and told us that they don’t think it was an emergency, but they told us to take him to our normal GP. We did that and the doctor made them do bloods and another ECG. Later on that day I received a phone call from the doctor tell me to take Micheal straight to the Hospital Emergency.

They put Micheal on a heart monitor and took more bloods, then, after the results came back, he was diagnosed with Myocarditis!!

Micheal spent two nights in hospital and he was on ten tablets a day. We are now waiting for a MRI so we can see the full extent of damage.

He is a 17 year old boy that is meant to be living his best life at the moment. Micheal is not able to do anything to stress his heart. He is allowed to go for walk’s and then slowly start doing some light exercise after 4-6 weeks.

I wish that others understand that Myocarditis is not a rare side effect of this Vaccine. It is happening to a lot of young kids and it needs to be know!! It really needs to stop!!

Australia